# SDR NACA2022041700001

- Difficulty date: April 17, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,165 hours, 19,147 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: S210T17037
- Part serial: 4835A
- Condition: Failed
- Part time: 2,655 hours, 1,159 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG "FWD EQ EXH FAN" ON THE GROUND IN MDSD. DEFERRED PER MEL 21-58-04 ON 4-17-22 AT 1515 CAT C. PLACARD INSTALLED ACCOMPLISHED MX PROCEDURES. REMOVED AND REPLACED FWD EQUIP EXH FAN AS PER REF B767 AMM 21-58-06 PERFORMED OPS CHECK, FOUND NORMAL.
